# SDR 2001UALA00281

- Difficulty date: March 20, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 39,984 hours, 21,107 cycles
- Engine: Ge CFM56*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30874001
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH DC LIGHTS ILLUMINATED. SUPPLEMENTAL DATA UPDATE THE M6 AIRCRAFT BATTERY (MR24349-445), AND M5 BATTERY CHARGER (MR24315-011) WERE REPLACED.   THE AIRCRAFT WAS RETURNED TO SERVICE.
